Anna Lisa Amadori
Anna Lisa Amadori
Verified email at uniparthenope.it
TitleCited byYear
Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach
AL Amadori
Differ. Integral Equ. 16 (7), 787-811, 2003
712003
Obstacle problem for nonlinear integro-differential equations arising in option pricing
AL Amadori
Ricerche di matematica 56 (1), 1-17, 2007
40*2007
Singular free boundary problem from image processing
AL Amadori, JL Vazquez
Mathematical Models and Methods in Applied Sciences 15 (5), 689-716, 2005
312005
Optimal strategies for the issuances of public debt securities
M Adamo, AL Amadori, M Bernaschi, C La Chioma, A Marigo, B Piccoli, ...
International Journal of Theoretical and Applied Finance 7 (07), 805-822, 2004
272004
Non-linear degenerate integro-partial differential evolution equations related to geometric LÚvy processes and applications to backward stochastic differential equations
AL Amadori, KH Karlsen, C La Chioma
Stochastics and Stochastic Reports 76 (2), 147-177, 2004
222004
Differential and integro-differential nonlinear equations of degenerate parabolic type arising in the pricing of derivatives in incomplete markets
AL Amadori
PhD thesis, University of Rome, La Sapienza, 2001
132001
Bifurcation and symmetry breaking for the HÚnon equation
AL Amadori, F Gladiali
Adv. Differential Equations 19 (7/8), 755-782, 2014
112014
Quasi-variational inequalities with Dirichlet boundary condition related to exit time problems for impulse control
AL Amadori
SIAM journal on control and optimization 43 (2), 570-589, 2004
92004
Uniqueness and comparison properties of the viscosity solution to some singular HJB equations
AL Amadori
Nonlinear Differential Equations and Applications NoDEA 14 (3-4), 391-409, 2007
82007
Entropy solutions to a strongly degenerate anisotropic convection–diffusion equation with application to utility theory
AL Amadori, R Natalini
Journal of mathematical analysis and applications 284 (2), 511-531, 2003
72003
Nonradial sign changing solutions to Lane–Emden problem in an annulus
AL Amadori, F Gladiali
Nonlinear Analysis 155, 294-305, 2017
5*2017
On a singular eigenvalue problem and its applications in computing the Morse index of solutions to semilinear PDE's
AL Amadori, F Gladiali
arXiv, 2018
42018
Nodal solutions for Lane-Emden problems in almost-annular domains
AL Amadori, F Gladiali, M Grossi
Differential and Integral Equations 31 (3/4), 257-272, 2018
42018
Rare Mutations in Evolutionary Dynamics
AL Amadori, A Calzolari, R Natalini, B Torti
Journal of Differential Equations 259 (11), 6191–6214, 2015
42015
A non-local rare mutations model for quasispecies and Prisoner's dilemma: numerical assessment of qualitative behaviour
AL Amadori, M Briani, R Natalini
European Journal of Applied Mathematics, 24, 2015
32015
Asymptotic profile and Morse index of nodal radial solutions to the H\'enon problem
AL Amadori, F Gladiali
arXiv preprint arXiv:1810.11046, 2018
22018
A nonradial bifurcation result with applications to supercritical problems
AL Amadori, F Gladiali
Journal of Mathematical Analysis and Applications 440 (1), 106-126, 2016
22016
A one dimensional hyperbolic model for evolutionary game theory: Numerical approximations and simulations
AL Amadori, A Boccabella, R Natalini
Communications in Applied and Industrial Mathematics 1 (1), 1-21, 2010
22010
Hybridization of optimal control problems
AL Amadori, C D'Apice, R Manzo, B Piccoli
International Journal of Control 80 (2), 268-280, 2007
22007
A rare mutation model in a spatial heterogeneous environment
AL Amadori, R Natalini, D Palmigiani
Ecological Complexity 34, 188-197, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–20